MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G31453
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to the initial reporter: the end tip of the wire guide fall off, then a new wire guide was replaced and completed the procedure successfully.Patient outcome: a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Occupation: unknown.Similar to device marketed under pma/510(k): k171513.Investigation is still in progress.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: the tip of the wire guide fell off and the procedure was completed with another device.An investigation of the returned straight wire guide revealed an elongation starting 70mm from the most distal tip.The inner mandril had fractured close to the tip welding and protruded the elongation.However, the most distal part of the mandril was still attached to the welding, thus suggesting that the welding had been according to specifications and fixed the components distally as intended.Based on these investigation findings the exact reason for the damaged wire guide cannot be determined.However, as the wire guide appeared clean and as the tip of the inner mandril was curved, it is suggested that the wire guide was somehow damaged during attempts to alter the wire guide tip prior to use, but this is only speculation based on the very limited information provided.There are adequate controls in place to ensure the device was manufactured to specifications.It was assessed that because any discovered non-conformances were properly dispositioned before qc release, there is evidence that the dhr was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key13410769
Report Number3002808486-2022-00048
Device Sequence Number5233396
Product Code DQX
UDI-Device Identifier00827002314535
UDI-Public(01)00827002314535(17)260909(10)E4156069
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberG31453
Device Catalogue NumberTSMG-35-260-LES
Device Lot NumberE4156069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown